Welcome! Log in or Register

Panadol Extra Soluble Tablets

  • image
£3.46 Best Offer by: chemistdirect.co.uk See more offers
6 Reviews

Brand: Panadol / Soluble Tablets / Dosage Form: Tablets / Type: Aches & Pains

  • Sort by:

    * Prices may differ from that shown

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    6 Reviews
    Sort by:
    • More +
      02.04.2011 14:42
      Very helpful
      (Rating)

      Advantages

      Disadvantages

      Eases Pain and Peps you up

      As somebody who is keen to save money, I have recently noticed from writing reviews of products we have in our house, how many similar medicines we have, this has been very useful for me in appreciating the need to find only one or two products for cold, flu and headaches rather than the wide variety we currently hold. We have packs of Panadol Extra Soluble tablets in the house as they were on offer in Tesco one time and we had some extra money in the weekly budget, as a 2 for 1 offer they were worth a purchase, as you always believe that medicines are long-term investments, so are always a decent bet for extra funds. The packet is red with a Panadol Extra Label in white a couple of fizzing tablets on the box and a blue circle. These tablets are a mixture of paracetamol and cafeine meaning they help ease the pain and give you an energy boost at the same time. The tablets are designed to fight the effects of: Headache, migraine, toothache, neuralgia, rheumatic pain, period pain, feverishness, backache, sore throat, aches and pains of colds and flu, helps reduce temperature. My partner uses them more than I do, as she finds they are great for headaches, but more importantly, pre-pregnancy she found that they really did help reduce the aching pain in her stomach during her period. We haven't had much use for them in the last six months during the pregnancy as she can't use them and I really don't bother too much with them, but recently after being hit in the eye by a door, I found that they were great for relieving the jarring pain I had in my head, they also didn't make me feel drowsy like many other tablets but eased the pain and allowed me to carry on with things, which is great, as I am prone to allowing the pills that make me sleepy to make me feel like I deserve to be sick and to wallow in things a little. These tablets are excellent for people who want a quick solution and to carry on regardless. You place a couple in a glass of water allow them to dissolve and then put your fingers over your nostrils and swallow (as the taste is a bit like fizzy sea water!). The tablets are available for £3.90 for 24 in Tesco, which is expensive, although we have two packs that have lasted over a year, so they are maybe worth investing in. Overall, if I want to feel sorry for myself I will never take these as they don't make you feel drowsy or weak they actually ease pain and give you a kick to carry on, which is great, unless you've got man-flu and really want to wallow in it and make everyone feel sorry for you!

      Comments

      Login or register to add comments
    • More +
      01.04.2011 06:04
      Very helpful
      (Rating)

      Advantages

      Disadvantages

      An effective but overpriced and poor tasting soluble painkiller.

      I don't normally purchase the 'top name', more expensive brands when it comes to things like medicine, as I'm generally of the opinion that you can get much the same over the counter treatments in supermarket or chemist homebrands which work just as well and cost a fraction of the price. My sister, however, likes her brands, and gave me a packet of these paracetamol-based Panadol Extra Soluble Tablets when I was away from home with a tension headace and was without my usual paracetamol painkillers. I also don't usually go for soluble tablets, that is those which are dissolved in water for you to take, as I'm not keen on the taste usually, but I didn't have much choice at that point so poppsed 2 of the medium sized tablets in a glass of water. Drinking the water/panadol solution, I found (unsurprisingly) that I wasn't keen on the taste - the water had a powdery texture thanks to the pills as well as a slightly bitter chemical taste. I know that's not unusual for these types of soluble pills, but I didn't like it. The dosage for adults is 2 tablets dissolved in a full glass of water every 4 hours (but no more than 8 tablets in any 24 hour period). The tablets aren't suitable for those under 12 years old, so keep them out of the reach of your kids! After I'd got over the taste, it took around 20 minutes for me to notice that the pain in my head was reducing, and that I was starting to feel better. 30 minutes after drinking the water/panadol, my headace was nearly gone, which I thought was fairly quick, although still comparable with much cheaper brands. The paracetamol in these tablets is designed to reduce pain, and also fever, making it a good choice for those suffering secondary symptoms, or those with colds and other bugs. I later found that a pack of these Panadol with 24 tablets in is usually around £3.30, which I think is FAR too expensive! They were good in that they relieved my pain, but they didn't do it any quicker or any better than the tablets in my 30p box of supermarket paracetamols! Overall, though I would use these again if in a fix, I would not buy them myself. I don't like the soluble aspect in terms of taste and easy of taking the tablets, plus they are far too overpriced.

      Comments

      Login or register to add comments
    • More +
      20.03.2011 05:48

      Advantages

      Disadvantages

      Save your money - don't waste it on totally pointless brand-name painkillers!

      Am I one of the few who is not taken in by brand-name painkillers?! Products such as Panadol cash in on a brand name and high profile advertising, when a quick glance at the ingredients confirms that they are often identical to supermarket painkillers costing less than 30p. Panadol Extra contains paracetamol in the same dosage as generic paracetamol tablets. The only other ingredient added is caffeine, about the same amount found in a cup of coffee or tea. I have tried these when friends have proffered them if I've been suffering. Yes, they work fine - just as all paracetamol does. There is nothing special about these ones - except that they cost about ten times as much. Like all paracetamol products, Panadol Extra (the 'Extra' comes from the caffeine, apparently) is kinder to the stomach than aspirin-based products. The usual paracetamol warnings and contraindications apply. So - save your money; buy a 30p pack of paracetamol from the supermarket and take it with a cup of tea or coffee!

      Comments

      Login or register to add comments
    • More +
      11.02.2011 18:10
      Very helpful
      (Rating)

      Advantages

      Disadvantages

      Good painkiller

      I frequently get headaches, possible because I'm sat on the computer for long periods of time. I try not to take the same pain killer too often because I've heard it can stop it working so I often change my pain relief. I saw these in Boots and thought they sounded good by what was on the packaging so thought I'd give them a try. The packagins says: "Panadol Extra Tablets provide extra effective pain relief. For backache, muscular aches, migraine headache. Easy on the stomach." It was a headache I was suffering from so thought this would be an ideal pain relief soloution for me. The tablets contain 500mg Paracetamol which is a common painkiller and 65mg Caffeine. The same kind of precautions need to be taken as with paracetamol when taking these, i.e not to take any other paracetamol containing products and no more than 8 tablets in 24 hours. These talets aren't suitable for children under 12 years of age. The packaging says that these tablets can be used to relieve pain caused by: * headache * toothache * rheumatic pain * fever * sore throat * migraine * neuralgia * period pain * backache * colds and flu. A pretty ideal painkiller to have in the house in the winter months!! Because these are soluble, you dissolve them in water to take them. I put 2 tablets into a full glass of cold water. I tend to give it a little stir with a tea spoon although you don't have to, and it takes about a minute or so for them to dissolve. I don't think that it tastes too bad really. I've tried some soluble tablets in the past that have tasted vulgar but these aren't that bad, but they're not lovely. I just tend to knock it back quickly. I felt better after about 20-30 minutes after drinking the water with the tablets dissolved in. I thought that the tablets worked pretty well and my head felt much better. I'm yet to have used these tablets for any other pain relief, although based on what I've experienced, I reckon they'll be pretty good. Overall I would recommend these. They are easy to dissolve, easy to take and take away the pain pretty quidkly. A good idea if you're not a fan of swallowing tablets! Give them a try if you haven't already.

      Comments

      Login or register to add comments
    • More +
      16.11.2010 10:59
      Very helpful
      (Rating)
      1 Comment

      Advantages

      Disadvantages

      Effective way to get rid of your sore throat

      *Introduction* I bought Panadol Extra Soluble Tablets following a recommendation from a colleague when I had a very bad sore throat a few weeks ago. A trip to Tesco found me buying this product and I can definitely pass on this recommendation to others following a positive experience. *What Are They?* Panadol Extra Soluble Tablets based on a combination of Paracetamol and Caffeine provide effective pain relief and also to help to reduce temperature. Panadol Extra Soluble Tablets claim to be extra effective pain relief that are fast acting and easy on the stomach. They are manufactured and packed by GlaxoSmithKline. *What Are They For?* These soluble tablets can be used for the following: - headaches, migraines and toothaches - sore throat - feverishness and neuralgia - to help reduce temperature and for aches and pains of colds and flu - backache and rheumatic pain - period pain *How Do They Work?* Panadol Extra Soluble Tablets contains paracetamol which is an analgesic (pain killer) and antipyretic (helps to reduce body temperature when you have a fever). It also contains caffeine which acts to further help the effectiveness of paracetamol. *Directions* To take these tablets, they must be dissolved before use. Take 2 tablets and drop them into a full glass of water. This usually takes about one minute to dissolve and it is then ready for you to drink down. This is no easy feat. I will be brutally honest in saying that the taste of this makes it very difficult to swallow. I gag with every mouthful that I take of this but it works and makes you feel 100 times better once taken. For the best effects, gargle before swallowing. That is my top tip anyway. *Frequency of Use* These are to be taken every four hours. Ensure that you do not take this more frequently than every four hours and no more than 8 tablets may be consumed per day. *Who Can't Use the Tablets?* There are various people that Panadol Extra Soluble Tablets are not to be taken by. These are: - Children under the age of 12 - if you are sensitive to paracetamol, caffeine, or to any of the other ingredients - Sufferers of severe liver or kidney problems - If you are taking metoclopramide or domperidone - used to treat nausea and vomiting - If you are taking cholestyramine - used to treat high cholesterol. Ensure that you do not take Panadol Extra Soluble Tablets with any other paracetamol-containing products. Also avoid drinking too much coffee or tea when taking these tablets. Also, seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies. If you overdose, immediate medical advice should be sought after. *Side Effects* Generally most people taking Panadol Extra Soluble Tablets find they don't suffer from side effects however occasionally people may suffer allergic reactions, for example skin rash. If you get any of these side effects, stop taking the tablets and if you are worried inform your doctor. I personally haven't suffered from any side effects when taking this product. *The Packaging* Panadol Extra Soluble Tablets are packaged in a red coloured box with the title of the product clearly stated on five of the six sides. On the front of this box is a picture of the tablets dissolving and on the back of the carton are instructions on how to take these tablets and what for. Inside the box is a leaflet which contains all of the details about the product that you should know about. In one box of Panadol Extra Soluble Tablets, you get a total of 24 tablets and inside the box are packs of two tablets in foil with a perforated edge separating them. They are easy to open and I like the packaging a lot. These are the perfectly small size to have in the side pocket of your handbag to carry around or even have in an inner jacket pocket. *The Contents* In the box you get 12 separate packs of two tablets. Panadol Extra Soluble Tablets are film coated, round tablets with the name on one side of the tablet and the other a bevel edge. When you drop these into a glass of cold water they fizzle and dissolve fairly quickly to make the water look a little cloudy. If the tablet doesn't fully dissolve, swirl the glass around and that should work. So what does it taste like? Unpleasant. I'm not going to lie and say it was fine because I really disliked the medicinal taste but I held my noise, gargled and swallowed as quickly as I could. And then followed this up by have a glass of orange squash to take the lingering taste away. *How Much Are They? And Where Can You Buy Them?* Panadol Extra Soluble Tablets are priced at £3.99 for 24 tablets. I think that this is a really reasonable price and as the product works so quickly you should only need to buy two boxes before you are cured. These tablets are pretty easy to find. They are sold in a muber of shops from supermarkets like Tesco, Asda, Sainsburys to stores like Boots, Superdrug and Wilkinsons. And if you can't find them in there, your local chemist is bound to stock them. And if you prefer to buy them via the internet you can visit www.Boots.com and have them delivered to your house. *Do They Work and Would I Recommend Them?* Well this is the most significant piece of information in my review and it is a resounding yes. I bought Panadol Extra Soluble Tablets to get rid of the sore throat that I was suffering from and they fulfilled this task well. The first time that you use these tablets is probably the most effective. Almost all of the pain of your sore throat has gone away although it does return about 4 hours later which is when you are to take the next dose. I find that they have effectively cured you after using them for about 4-5 days. If you are suffering with a sore throat then I would without doubt recommend Panadol Extra Soluble Tablets. They work quickly and effectively to make you feel like your throat feel more normal and less like it is being cut with a knife. *Overall* Panadol Extra Soluble Tablets may not be nice to take but they certainly work. They provide you with instant relief for your sore throat although you may not enjoy how you come about this relief. Add to this the fact that they are great value for money and perfect for travel, I couldn't rate them any higher... unless they find a way to disguise the disgusting flavour of course.

      Comments

      Login or register to add comments
      • More +
        06.11.2010 01:09
        Very helpful
        (Rating)
        16 Comments

        Advantages

        Disadvantages

        A more expensive but stronger pain relief method. A more efficient over the counter medication.

        Eighteen months ago, I had the privilege of being enrolled in Uni studying the molecular structures of medicines. Therefore, I'm rather enthused when I come across reviews for this type of treatment therapy. Although most of us are aware of what a headache is, those who are defined as being in the category of disorders which falls under HSAN {Hereditary Sensory Autonomic Neuropathy, would only be able to define this from witnessing someone with a headache and/or reading about the condition. ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~ ~WHY IMPORTANT TO CATEGORISE HEADACHES?~ If we cannot identify the type of headache and its cause, we will not be in a position to treat it correctly. The result of this can be on the lesser scale of continuing to suffer the symptoms or at the other end of the scale, treating it incorrectly and paying the ultimate price! Although small in numbers, there have and continue to be cases whereby people use some pretty strange concoctions in the hope of alleviating their suffering! ~~~~~~~~~~~~~~~~ ~HEADACHES CLASSIFIED~ The International Headache Society has a classification system for this condition. The three major categories of headaches are primary headaches, secondary headaches and finally cranial neuralgias/facial pain/and other headaches. Primary headaches include migraine, which are the second most common type of primary headache. The headaches that are most common are what are known as Tension headaches. These are the type I suffer from and will be commenting on. Secondary headaches are those that are due to an underlying structural problem in the head and/or neck such as meningitis. Neuralgia {neur meaning nerve and algia means nerve pain. Cranium (skull) neuralgia is describing a group of headaches that arise because the nerves in the head and the upper neck become inflamed, Facial pain are included in this category. There is much information to impart on the categories of headaches, but as it is the tension headaches that I use the medication under review for, I will only be discussing this further. Although there is very little to confirm the causes of tension headaches, Laymen and Health Care Professionals alike will agree that Tension headaches generally occur because of physical or emotional stress. The pain symptoms I personally suffer from are tension headaches. ~~~~~~~~~~~~~~ ~TENSION HEADACHE~ How do I know that the type of headache I am suffering is a tension headache? One of The essential diagnoses of any headache is the history of the patient e.g. concerning tension headaches, these would include pain that is mild to moderate, with tightness but typically without throbbing, located on both sides of the head, and customarily not made worse with activity. Tension headaches are not associated with symptoms of vomiting, nausea, or light sensitivity as in the case of migraine attacks. It is always the course of wisdom to seek the advice of your general practitioner on all matters relating to your health needs. To appreciate the category of headache one is affected by, symptoms need to be evaluated; duration of the pain, quality and quantity, along with associated symptoms that may also be present. ~~~~~~~~~~~~~~~~~~ ~*~ TREATING HEADACHES ~*~ Panadol Extra Soluble Tablets are suitable for both headache and migraines, Because the manufacturers state that they are also appropriate for migraines, I know that they would be strong enough to work on my lesser symptoms. The pain that I suffer in the initial stages of the tension headache almost always begin in the back of my head and the upper neck area which feels like a tightness, pressure building up on the areas noted. It is at this first stage that I take medication. When I use Panadol, I prefer the soluble method. I will explain why further on. I dissolve two tablets in a glass of water. In my view, the tablets have a powdery mildly chemical taste, even when dissolved. The powdered form of caffeine is in fact, the scientific definition of bitter. But, the medication's taste is by no means a problem. My tension headaches are almost always related to stress from intense schedules e.g. varied requirements from family and colleague needs! I find that if I take Panadol on the initial stages of a tension headache, they begin to relieve pain within 30 minutes. Although Tension headaches are not customarily made worse with activity, sadly, if I don't have the secular pressure abated, my headache feels as if it is getting more difficult to cope with as I begin to experience intense pressure over my eyebrows and forehead areas. If the Panadol, which would usually have relieved the symptoms under normal circumstances, hasn't in the situation I have mentioned, I take another two after four hours. It is then, that I make a concerted effort to attempt some environmental quietness with less demands on my time, this combined with the medication often reduces the pain, and the headache is soon diminished. ~~~~~~~~~ ~TOOTHACHE~ Recently, I suffered my first sinus attack. I was informed by the dental technician that it was due to a cold that I had suffered and the virus had travelled through one of my teeth that had a cavity! The Panadol did nothing to relieve the excruciating pain in the sinuses but mildly helped the toothache. Due to the pain of the cavity along with the sinus infection, I had to change medication after twenty-four hours, as the Panadol, although helped to a good degree with the other symptoms the toothache was causing such as headaches; I didn't personally feel it was containing the pain of my toothache. I'm sure if I had taken more than the recommended dose, it may have helped but would have caused far worse health problems on the major organs! I do feel that Panadol is excellent if singular symptoms are being experienced, but, in my view, when various conditions are combined, then Panadol treats some but not all. ~~~~~~~~~ ~COLD/FEVER~ Paracetamol is an antipyretic also named febrifuge which can help to prevent, remove, or allay fevers. I use Panadol to reduce my temperature when I suffer a cold. Panadol works very effectively for me personally. The Health Care Professional manuals provide information on the average temperatures but also note that each person, as a unique being, will often present various temperature differences, but within the scale. Therefore, as a guide, body temperature considered normal with an oral measurement of 98.6 F (37 C) or thereabouts. My normal temperature is 36.5 Celsius. As a pointer, medically, fevers are not considered significant until the body temperature is above 100.4 F or 38 C. Anything above normal but below that figure is termed low-grade fever. As my norm is 36.5, I generally take medication to lower it if the temperature rises to around 37.5. Panadol lowers my temperature to closer the normal range if I take two at this stage but I need to follow it up with another two within the four hour marker. If it gets to 24 hours and after the recommended eight in twenty-four hours hasn't relieved the temperature signicantly and consistently, I seek help from my GP. But this has only happened on two occasions, and both times were due to other conditions unrelated to the common cold; thrombosis and phlebitis. ~~~~~~~~~~~~~~~~~~ ~RHEUMATIC/MUSCLE PAIN~ If my muscle pain is the cause of playing sports, I find that a course of two panadols, followed by another two within the four hour limit works well but along with a topical muscle relief cream. The pain takes approximately an hour to be tolerable but it is after the course of the next two, combined with the cream, that the pain is relieved. Of course, I also have to avoid participating in sport the following day. If the pain is due to my osteoarthritis, then the panadols help to alleviate the pain with two courses of the medication but not the inflammation caused by the condition. ~~~~~~~~~~ ~SORE THROAT~ I feel that Panadol is efficient in subduing low grade sore throats, simply by taking four courses throughout the day along with lozenges. But if I am suffering from tonsillitis or at one time, glandular fever, then Panadol only works to lower the temperature a few degrees but the discomfort, for me, is only diminished by prescription medications. ~~~~~~~~~~~~~~ ~*~ WHY SOLUABLE? ~*~ Soluble tablets are ideal for those that have difficulties swallowing tablets along with other problems associated with oral administration. Some opt for the non-soluble form e.g. slow dissolution rates can prolong the duration of action in the instance of slow release medication that can administer medicinal effects long after the drug was taken as in sustained release; but in the case of Panadol, this is not applicable. I prefer Panadol soluble as they have a fast dissolution rate of around 30-40 seconds when stirred in the water. Being soluble also means that it is dispersed into one's system swiftly. ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~ ~HOW THE PANADOL TABLETS SHOULD BE TAKEN~ The tablets are for oral use only. The tablets are designed to be dissolved in water before taking. Adults, including the elderly can take 2 tablets that have been dissolved in a full glass of water every 4 hours but not to take more than 8 tablets in 24 hours. Of course, If the symptoms persist, then the patient needs to consult their general practitioner. These tablets are not to be administered to children less than 12 years of age. ~~~~~~~~~ ~INGREDIENTS~ As indicated on the manufacturer's leaflet enclosed with the medication and noted on the packaging, the ingredients are noted as: Paracetamol Ph Eur 500 mg and Caffeine Ph Eur 65 mg in a fizzy base designed to dissolve the tablet. Sodium bicarbonate, sorbitol powder (E420), saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, polyvidone and dimethicone. ~~~~~~~~~~~~~~~~~~~~~ ~WHAT DO THE INGREDIENTS DO?~ Paracetamol works on the enzyme known as the COX-3, which is present in the spinal column and brain. Paracetamols main uses are as an analgesic, to relieve pain. Additionally, Paracetamol is an antipyretic, to reduce fever. Caffeine is a very common ingredient in many headache medications because it can make pain relievers 40% more effective in treating this condition; helping the body absorb headache medications more swiftly, thereby bringing faster relief from the symptoms. Ironically, caffeine is in itself a mild painkiller. SODIUM BICARBONATE ~ CITRIC ACID ~ SODIUM CARBONATE Sodium bicarbonate also has powerful analgesic qualities. Sodium bicarbonate, sodium carbonate {anhydrous, and citric acid {anhydrous, form antacids by their fizzy reaction with water, decrease the acidity of the stomach's juices, by binding to and counteracting excess acids. This helps to relieve the symptoms of conditions such as heartburn and indigestion and settles the stomach. Sodium bicarbonate, Sorbitol powder ,Saccharin sodium ,Sodium lauryl sulphate,Citric acid (anhydrous) ,Sodium carbonate (anhydrous) ,Polyvidone and Dimeticone provide the adhesive capacity needed for the preparation of pills or tablets ~~~~~~~ ~WARNING!~ The manufacturer has also supplied the following advice contained on the leaflet enclosed with the medication: Check before you take Panadol Extra Soluble Tablets: Do not take with any other paracetamol-containing products { Research shows that the common threshold for liver damage to occur from a single paracetamol overdose is 15 gms (30 tablets) Avoid drinking too much coffee or tea when taking these tablets Each tablet contains 427 mg of sodium. This may be harmful if you are on a low sodium diet. Panadol Extra Soluble Tablets should not be taken: If you are sensitive to paracetamol, caffeine, or to any of the other ingredients. Please see your doctor before you take Panadol Extra Soluble Tablets if: > you are taking metoclopramide or domperidone - used to treat nausea and vomiting > you are taking cholestyramine - used to treat high cholesterol. > you have severe liver or kidney disease, including alcoholic liver disease. > you are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Panadol Extra Soluble Tablets. > your headaches become persistent, see your doctor > If you are pregnant or breast feeding: Please see your doctor before you take Panadol Extra Soluble Tablets if you are pregnant. You can take Panadol Extra Soluble Tablets whilst breast feeding. > Side-effects: Most people taking Panadol Extra Soluble Tablets find they cause them no problems. However occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if these tablets affect you in any other way, stop taking them and talk to your doctor or pharmacist. ~~~~~~~~~~~~~ ~*~FINAL THOUGHT!~*~ I purchased the 24 tablet package for £3.37 at local chemist. Prices do vary but Panadols are widely available at most retail outlets including on-line. In conclusion then, I would like to mention that the above findings are my personal opinions. But there are so many variables to consider in such matters; not least of which is that we are all unique beings and react differently.

        Comments

        Login or register to add comments
          More Comments
      • Product Details

        Panadol Extra Tablets is Easy on the Stomach and easy-to-swallow / Provides relief from: Headache including migraine, backache, rheumatic and muscle pain, toothache, neuralgia and period pain, colds, influenza, sore throats and high temperature. Panadol Extra Tablets is an effective analgesic (pain reliever) and antipyretic (temperature reducer) / One of the active ingredients is Paracetamol which relieves most pain-related symptoms whilst staying gentle on your stomach / The added Caffeine helps speed up the absorption of the paracetamol.